MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a chemolock port where they reported that doxorubicin was administered through pvad with chemolock connector and compatible syringe connector, and when disconnected to begin next syringe, the chemolock leaked about a quarter sized amount of drug onto absorbent pad.They further mentioned that the nurse was sure the port was connected properly to the iv tubing connector when they injected the doxorubicin hd with injector cl2000s on syringe.There was patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Received one used list# cl2100 chemolock port for inspection.No defects or anomalies noted.The cl2100 was leak tested per product specifications in the inactivated state and when connected to an icu medical provided chemolock.There was no leakage.The reported complaint was unable to be replicated or confirmed.The possible lot history records for possible lots 14135122, 14186032 were reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in d10 concomitant products, e3 - initial reporter occupation, e4 - initial report sent to fda and h6 component code.

Brand Name
CHEMOLOCK¿ PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22842286
Report Number9617594-2025-01704
Device Sequence Number17375163
Product Code ONB
UDI-Device Identifier00887709057005
UDI-Public00887709057005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOLOCK¿ LIST CL2000S, MFR ICU MEDICAL; DOXORUBICIN, MFR UNKNOWN; DOXORUBICIN, MFR UNKNOWN; UNSPEC PVAD (PERIPH. VENOUS ACCESS DEVICE) MFR UNK; UNSPECIFIED SYRINGE, MFR UNK
Patient SexUnknown